Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Tulsa, OK

April 17, 20134 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 17, 2013, 10:09 PM CDT for 4 counties in Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2013, 10:09 PM CDT (03:09 UTC)
Expired
Apr 17, 2013, 11:00 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Norman radar (KTLX), 79 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 1:21 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
520 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS54 KTSA 180309
SVRTSA
OKC037-107-111-143-180400-
/O.NEW.KTSA.SV.W.0049.130418T0309Z-130418T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  CREEK COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTHWEST OF SHAMROCK TO 11 MILES NORTHWEST
  OF PADEN TO 16 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 60
  MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SHAMROCK...DEPEW...PADEN...DRUMRIGHT...BOLEY...BRISTOW...OILTON...
  CASTLE...OKEMAH...CLEARVIEW...WELTY...PHAROAH...MANNFORD...
  KELLYVILLE...OKFUSKEE...KEYSTONE STATE PARK...SLICK...WILSON...
  SAPULPA...OKMULGEE STATE PARK...SAND SPRINGS...BEGGS...KIEFER AND
  MOUNDS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 217.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9663 3616 9662 3616 9604 3542 9603
      3534 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3540 9658 3539 9662
TIME...MOT...LOC 0309Z 229DEG 54KT 3584 9673 3567 9662
          3539 9677

$$
3 follow-up statements
907 
WWUS54 KTSA 180328
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT WED APR 17 2013

OKC037-107-111-143-180400-
/O.CON.KTSA.SV.W.0049.000000T0000Z-130418T0400Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
1028 PM CDT WED APR 17 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN TULSA...WESTERN OKMULGEE...OKFUSKEE AND CREEK COUNTIES...

AT 1025 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DRUMRIGHT TO DEPEW TO PADEN...MOVING NORTHEAST AT 45 
MPH. 

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OILTON...
BOLEY...BRISTOW...SILVER CITY...CASTLE...OKEMAH...CLEARVIEW...
MASON...WELTY...MANNFORD...PHAROAH...KELLYVILLE...OKFUSKEE...KEYSTONE
STATE PARK...SLICK...SAPULPA...WILSON...OKMULGEE STATE PARK...
KIEFER...MOUNDS...SAND SPRINGS...BEGGS...GRAY AND TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 217.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9663 3616 9662 3616 9604 3542 9603
      3534 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3540 9658 3539 9662
TIME...MOT...LOC 0328Z 230DEG 41KT 3600 9653 3579 9643
          3551 9658

$$
627 
WWUS54 KTSA 180348
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT WED APR 17 2013

OKC037-107-111-143-180400-
/O.CON.KTSA.SV.W.0049.000000T0000Z-130418T0400Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
1048 PM CDT WED APR 17 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN TULSA...NORTHWESTERN OKMULGEE...NORTHERN OKFUSKEE AND
CREEK COUNTIES...

AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SILVER CITY TO BRISTOW TO BOLEY...MOVING NORTHEAST AT
30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...WELTY...
MASON...MANNFORD...KEYSTONE STATE PARK...OKMULGEE STATE PARK...
SAPULPA...KELLYVILLE...KIEFER...MOUNDS...SLICK...SAND SPRINGS...
BEGGS...OKFUSKEE...GRAY AND TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9663 3616 9662 3616 9604 3553 9605
      3545 9645 3545 9648 3543 9649 3545 9655
      3543 9655 3540 9653 3539 9654 3540 9658
      3539 9662
TIME...MOT...LOC 0348Z 236DEG 27KT 3605 9641 3584 9631
          3556 9646

$$
143 
WWUS54 KTSA 180353
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT WED APR 17 2013

OKC037-107-111-143-180400-
/O.CON.KTSA.SV.W.0049.000000T0000Z-130418T0400Z/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
1053 PM CDT WED APR 17 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN TULSA...NORTHWESTERN OKMULGEE...NORTHERN OKFUSKEE AND
CREEK COUNTIES...

AT 1048 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SILVER CITY TO BRISTOW TO BOLEY...MOVING NORTHEAST AT 
30 MPH. THE STRONGEST STORM WAS 5 MILES WEST OF WELTY.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MASON...
MANNFORD...KEYSTONE STATE PARK...OKMULGEE STATE PARK...SAPULPA...
KELLYVILLE...KIEFER...MOUNDS...SLICK...SAND SPRINGS...BEGGS...
OKFUSKEE...GRAY AND TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3615 9663 3616 9662 3616 9604 3553 9605
      3545 9645 3545 9648 3543 9649 3545 9655
      3543 9655 3540 9653 3539 9654 3540 9658
      3539 9662
TIME...MOT...LOC 0352Z 236DEG 27KT 3607 9638 3586 9628
          3558 9643

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 9:46 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 17, 9:46 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 17 2013

...UPDATE...

.DISCUSSION...
CLUSTER OF STRONG THUNDERSTORMS CURRENTLY MOVING INTO NORTHEAST
OKLAHOMA THIS EVENING WITH COLD FRONT LOCATED NEAR A LENAPAH...MANFORD
LINE. SEVERE WEATHER THREAT WILL REMAIN OVERNIGHT ALONG AND SOUTH
OF FRONT WITH THE POTENTIAL FOR DAMAGING WINDS/LARGE HAIL. LOW
LEVEL WIND FIELDS REMAIN STRONG AND WILL LIKELY CONTINUE AS UPPER
JET STREAK SPREADS INTO NORTH TEXAS...THEREFORE A LIMITED TORNADO
THREAT WILL REMAIN ALONG/SOUTH OF BOUNDARY OVERNIGHT. VERY HEAVY
RAINFALL LIKELY IN THE STRONGER CELLS AND ANY TRAINING OF
THUNDERSTORMS OVER NORTHEAST OKLAHOMA COULD CREATE LOCALIZED
FLOODING. UPDATE OUT SHORTLY FOR SHORT TERM TRENDS. NO OTHER
SIGNIFICANT CHANGES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067.

AR...NONE.
&&

SHORT TERM...12
Hazardous weather outlook, Apr 17, 8:37 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT WED APR 17 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT WED APR 17 2013

...SEVERE WEATHER LIKELY OVERNIGHT WITH THE THREAT FOR HEAVY
   RAINFALL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...OVERNIGHT.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...OVERNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO PORTIONS
OF NORTHEAST OKLAHOMA THIS EVENING.  STORMS WILL SPREAD INTO
SOUTHEAST OKLAHOMA AFTER MIDNIGHT AND INTO NORTHWEST ARKANSAS LATE
TONIGHT.  LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...
ALTHOUGH A FEW ISOLATED TORNADOES WILL BE POSSIBLE AS STRONG WIND
FIELDS REMAIN OVERNIGHT.

ADDITIONALLY...SOME LOCATIONS ACROSS ACROSS NORTHEAST OKLAHOMA MAY
SEE 2 TO 3 INCHES OF RAINFALL...POTENTIALLY LEADING TO LOCALIZED
FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM
POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE STORM RISK... AND OVERALL RAIN CHANCES WILL DECREASE
THURSDAY AS THE FRONT BEGINS TO ACCELERATE AND MOVE FARTHER EAST.
MUCH COLDER AIR WILL SETTLE ACROSS THE REGION BEHIND THE
FRONT... WITH MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
LIKELY TO EXPERIENCE TEMPERATURES NEAR FREEZING FRIDAY MORNING.
NORTHWEST ARKANSAS AND LOW LYING VALLEY LOCATIONS OF NORTHEAST
OKLAHOMA WILL BE AT RISK FOR FREEZING TEMPERATURES ONCE AGAIN
SATURDAY MORNING. STORM CHANCES WILL RETURN EARLY NEXT WEEK AS
ANOTHER STRONG FRONT APPROACHES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
THOSE WITH HORTICULTURAL INTERESTS SHOULD MONITOR TEMPERATURE
FORECASTS FOR FREEZE POTENTIAL FOR FRIDAY AND SATURDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 17, 7:22 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT WED APR 17 2013

OKZ063-068-180115-
CHEROKEE OK-DELAWARE OK-
722 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 723 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PEGGS...MOVING
NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...JAY...LEACH...TWIN OAKS...ZENA...GROVE...PEGGS...LAKE
EUCHA STATE PARK AND HONEY CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3649 9462 3642 9460 3599 9503 3607 9517
      3608 9512 3616 9512 3617 9501 3635 9500
      3667 9473 3667 9461
TIME...MOT...LOC 0023Z 216DEG 50KT 3613 9504
Special weather statement, Apr 17, 8:42 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED APR 17 2013

OKZ058-063-180215-
DELAWARE OK-OTTAWA OK-
842 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE AND EASTERN OTTAWA

AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF GROVE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...ZENA...GROVE...WYANDOTTE...
PEORIA...TIFF CITY...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3647 9461 3642 9467 3632 9494
      3701 9470 3701 9462
TIME...MOT...LOC 0142Z 214DEG 28KT 3659 9468
Special weather statement, Apr 17, 9:02 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT WED APR 17 2013

OKZ054-059-064-180245-
CREEK OK-OSAGE OK-PAWNEE OK-
902 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE

AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES SOUTHWEST OF PAWNEE TO 11 MILES SOUTHWEST OF
QUAY TO 20 MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HOMINY...FAIRFAX...PAWNEE...JENNINGS...TERLTON...HALLETT. ..
MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...RALSTON...SHAMROCK...
DRUMRIGHT...OILTON...MANNFORD AND QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3668 9666 3646 9634 3596 9634 3576 9662
      3615 9663 3615 9682 3624 9682 3624 9692
      3633 9693 3633 9704 3637 9704
TIME...MOT...LOC 0201Z 224DEG 31KT 3626 9701 3611 9678
          3577 9679
Special weather statement, Apr 17, 9:38 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT WED APR 17 2013

OKZ054-055-059-060-064-180330-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
938 PM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...OSAGE...PAWNEE...NORTHERN TULSA AND WASHINGTON

AT 938 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BURBANK TO HOMINY TO 14 MILES
SOUTH OF MANNFORD...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9581 3622 9582 3576 9650 3637 9643
      3669 9706 3669 9695 3675 9689 3675 9683
      3679 9676 3701 9675
TIME...MOT...LOC 0238Z 231DEG 45KT 3670 9662 3644 9633
          3597 9638

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:22 PM CDTSpecial Weather StatementTSADelaware53 min
Apr 17, 8:42 PM CDTSpecial Weather StatementTSADelaware33 min
Apr 17, 9:02 PM CDTSpecial Weather StatementTSAPawnee43 min
Apr 17, 9:38 PM CDTSpecial Weather StatementTSACreek, Osage, Washington52 min
Apr 17, 10:35 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington55 min
Apr 17, 10:46 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
Apr 17, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa60 min
Apr 17, 11:12 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 17, 11:44 PM CDTTornado WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner31 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner52 min
Apr 18, 12:17 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more4 hr
Apr 18, 12:17 AM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner28 min
Apr 18, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more67 min
Apr 18, 12:46 AM CDTTornado WarningTSADelaware, Mayes29 min
Apr 18, 1:00 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more4 hr
Apr 18, 1:16 AM CDTTornado WarningTSADelaware, Mayes, Ottawa44 min
Apr 18, 1:53 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Apr 18, 2:19 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware56 min
Apr 18, 2:39 AM CDTTornado WarningTSAAdair, Cherokee, Delaware51 min
Apr 18, 2:46 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 3:11 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner64 min
Apr 18, 3:16 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Ottawa4 hr
Apr 18, 4:28 AM CDTAreal Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner14 hr
Apr 18, 4:55 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner14 hr
Apr 18, 7:15 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware12 hr
Apr 18, 8:23 AM CDTRiver Flood WarningTSACherokee, Delaware8 hr
Apr 18, 8:37 AM CDTRiver Flood WarningTSAOkmulgee4 days
Apr 18, 9:08 AM CDTRiver Flood WarningTSACherokee48 hr
Apr 18, 11:58 AM CDTRiver Flood WarningTSAAdair30 hr
Apr 18, 3:30 PM CDTFreeze WarningTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more17 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.